# SDR ASAA2018112427159

- Difficulty date: November 24, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N622VA
- Make and model: Airbus A320-214
- Aircraft serial: 02674
- Aircraft time: 41,359 hours, 12,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: E53470410202
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LT SKIN IS DENTED AT FR61 TO FR62 S36L GROUNDED - YES. ACCOMPLISHED REPAIR TO 2 EA DENTED AREAS BETWEEN FR61 TO FR62 STR 35L TO 37L PER SRM 53-00-11-300-029/042/043.
